# SDR 2021F00249

- Difficulty date: October 3, 2021
- Submitted: October 3, 2021
- Operation: General aviation
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,999 hours, 2,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Loose
- Location: Cargo Door Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR STRUT LOWER ATTACH BRACKET RIVETS PULLING OUT OF DOOR. HOLES HAVE BECOME OVERSIZED.
